# SDR CA980916002

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Part time: 11,225 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ENGINE START, WHEN NR 2 BLEED AIR WAS TURNED ON, THE CABIN FILLED WITH SMOKE.  THE NR 2 ENGINE WAS REPLACED.  PART TC:  17,270.
